Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Burlutskaya M. S., Khromov A. P. On the Equiconvergence of Expansions for the Certain Class of the Functional-Differential Operators with Involution on the Graph. Izv. Sarat. Univ. Math. Mech. Inform., 2008, vol. 8, iss. 1, pp. 9-14. DOI: 10.18500/1816-9791-2008-8-1-9-14

Published online: 
03.03.2008
Full text:
(downloads: 35)
Language: 
Russian
Heading: 
UDC: 
517.984
DOI: 
10.18500/1816-9791-2008-8-1-9-14

On the Equiconvergence of Expansions for the Certain Class of the Functional-Differential Operators with Involution on the Graph

Autors: 
Burlutskaya Marija Shaukatovna, Voronezh State University, Russia
Khromov Avgust Petrovich, Saratov State University
Abstract: 

The equiconvergence of expansions in eigen- and adjoint functions and trigonometric Fourier series is established for a 1-st order functional-differential operator on the graph-cycle.

Key words: 
References: 
  1. Расулов К.М. Краевые задачи для полианалитических функций и некоторые их приложения. Смоленск: Изд-во СГПУ, 1998. 344 с.
  2. Расулов К.М., Сенчилов В.В. О решении одной видоизмененной краевой задачи типа Рикье для метааналитических функций в круге // Дифференциальные уравнения. 2005. Т. 41, No 43. С. 415–418.
  3. Гахов Ф.Д. Краевые задачи. М.: Наука, 1977. 640 с.
  4. Литвинчук Г.С. Краевые задачи и сингулярные интегральные уравнения со сдвигом. М.: Наука, 1977. 448 с.
  5. Голубев В.В. Лекции по аналитической теории дифференциальных уравнений. М.: Наука, 1966. 436 с.
  6. Голузин Г.М. Геометрическая теория функций комплексного переменного. М.: Наука, 1966. 628 с.